# SDR HEEA967062

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 222040003119
- Condition: Defective
- Location: M/R
- Part time: 2,561 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT PART INFORMATION LISTED BELOW:  1 EACH, P/N 222-340-044-001, BEARING,S/N J0154, T.T. 2560:55,  SPALLED 1 EACH, P/N 222-040-112-103, SUN GEAR, S/N A187, T.T. 2560:55, GEARTEETH BROKEN 1 EACH, P/N 222-040-079-002, CASE, S/NA268, T.T. 2560:55, CHIPPED AROUND INSERT 2 EACH, P/N 222-340-049-001, RETAINER ASSY, S/N FD582 & FD693, FLAKING 1 EACH, P/N 222-040-117-107, GEAR, S/N A267,  SEATING SURFACE NOT FULL CONTACT 1 EACH, P/N 222-040-123-001, SHAFT, S/N A188,  SEATING SURFACE NOT FULL CONTACT 1 EACH , P/N 222-040-115-101, GEAR, S/N A104,   TOOTH CHIPPED 1 EACH, P/N 222-040-131-101, GEAR, S/N A168,SCARRED FROM MATING GEAR 1 EACH, P/N 222-040-062-101, CASE, S/N A190, WORN LINER
